This is for my 24 year old son. I just found out the prescription has lapsed. It's the weekend, of course. He's experiencing the electrical zaps common to withdrawal. Any suggestions?
Hi ashmilton. I’m sorry for what your son is going through. Doctors have no idea how dangerous these drugs are! It makes me angry to hear about one more person going through this. I am in a group on Facebook called Cymbalta Hurts Worse and I believe if you join the group will give you the answers you need. Please let me know as soon as possible if you’re going to do this. Nobody should have to go through this. I’m glad that you are there for your son. Cindy59
Hello! Unfortunately there aren't many ways of dealing with the symptoms of discontinuation except drinking lots of fluids, getting plenty of rest, and trying to eat well balanced meals. Exercise and fresh air may also help to provide some distraction.
I know this wasn't planned, but going "cold turkey" is a very rough situation. I use a calendar on my computer to alert me when it's time for refills and when to call my doctor's office when an authorization is needed for further refills.
If you use a large chain pharmacy that's open on Sunday you can get several tablets to hold him over until you can get a full refill.
Best regards and I hope your son is feeling better quickly. Wild Cat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2018 • 9 answers
Updated 5 Dec 2014 • 4 answers
Updated 26 Dec 2017 • 2 answers
Updated 14 Jan 2015 • 2 answers
Updated 14 Mar 2019 • 2 answers